# SDR SWAA2022093047044

- Difficulty date: August 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE LH SIDEPLATE WL-160 LBL-21 BETWEEN STA787-807 WITH CORROSION AROUND FASTENERS / [01] JOBCARD WILL BE ACCOMPLISHED IN TASKCARD #TTG8Q00EFAKS;[02] CORRECTION STEP 1: Z CHANNEL PN:146A7502-27 WILL BE REPLACED IN TASKCARD #TTG8Q00EFAKS;[03] VERIFIED STEPS 1 AND 2.;[04] CORRECTION STEP 3 ENTER IN ERROR.;[05] THIS CARD WAS SIGNED OFF IN ERROR SEE T/C TTG8Q00EMJDR FOR CORRECTIVE.;[06] THIS CARD WAS CLOSED IN ERROR AND REGENERATED. SEE T/C TTG8Q00EMJDR FOR CORRECTIVE ACTION.
